# SDR CA050309001

- Difficulty date: March 1, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 214ST
- Engine: Ge CT72A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 214001023101
- Condition: Chafed
- Location: Hyd System
- Component: Collective Cont, Bell
- Component part number: 214001001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE SUBJECT TUBE WAS FOUND WITH A (0.375 INCH X 0.187 INCH) HOLE THAT ORIGINATED FROM CHAFING WITH A HYDRAULIC OIL LINE.  THE HOLE WAS LOCATED APPROXIMATELY IN THE CENTER OF THE TUBE.  THE TOTAL CHAFING DAMAGE IN THIS AREA, COVERED APPROXIMATELY TWENTY PERCENT OF THE TUBE CIRCUMFERENCE.  IN ADDITION, THERE WERE TWO OTHER AREAS DISPLAYING SIGNIFICANT CHAFING DAMAGE NEAR THE TOP END OF THE TUBE, ORIGINATING FROM CONTACT WITH ANOTHER OIL LINE.  IT WAS EVIDENT THAT INCORRECT ROUTING OF THE OIL LINES WAS THE CAUSE OF THE DISCREPANCY.  THERE WAS NO DAMAGE TO THE OIL LINES AS THEY WERE COVERED WITH PLASTIC SPIRAL WRAP.
